Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 7, 2008, 6:52 PM CDT for Milwaukee County, Wisconsin. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 8, 2008, 10:19 PM CDT
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Moderate
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kinnickinnic River at Milwaukee (KINW3).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087159, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 072352 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 652 PM CDT SAT JUN 07 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN WISCONSIN... KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY WIC079-080552- /O.NEW.KMKX.FL.W.0068.080607T2352Z-000000T0000Z/ /KINW3.2.ER.080607T2349Z.080608T0000Z.000000T0000Z.UU/ 652 PM CDT SAT JUN 07 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE KINNICKINNIC RIVER AT MILWAUKEE * FROM THIS EVENING UNTIL FURTHER NOTICE * AT 1810 PM SATURDAY...THE STAGE WAS12.01 FEET * THE RIVER IS RISING TO FLOOD STAGE * FLOOD STAGE IS 16.0 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * AT 14.0 FEET...WATER IS AT THE TOP OF THE CONCRETE CHANNEL OF THE KINNICKINNIC RIVER. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME MILWAUKEE 16.0 14.0 12.01 06 PM 06/07 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MILWAUKEE 12.01 06 PM 06/07 5.29 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (KINW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILWAUKEE KK RIVER: 7 PM-1 AM 0.00 MILWAUKEE KK RIVER: 1 AM-7 AM 0.00 MILWAUKEE KK RIVER: 7 AM-1 PM 0.00 MILWAUKEE KK RIVER: 1 PM-7 PM 0.00 $$ BORGHOFF
2 follow-up statements
000 WGUS83 KMKX 080223 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 PM CDT SAT JUN 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY MENOMONEE RIVER AT WAUWATOSA AFFECTING MILWAUKEE COUNTY OAK CREEK AT SOUTH MILWAUKEE AFFECTING MILWAUKEE COUNTY WIC133-080823- /O.CON.KMKX.FL.W.0071.000000T0000Z-000000T0000Z/ /WKEW3.1.ER.080607T2328Z.080608T0030Z.000000T0000Z.UU/ 923 PM CDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAUKESHA. * UNTIL FURTHER NOTICE. * AT 0730 PM SATURDAY THE STAGE WAS 7.40 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF FEET BY . * AT 7.1 FEET...THIS LEVEL IS ABOUT A 10 YEAR FLOOD. WATER IS OVER THE BANKS IN FRAME PARK AND FLOODWATERS ARE AT LEAST 2 FEET DEEP ON LAND NEAR THE SHORELINE. ABOUT ONE HALF MILE SOUTH OF DOWNTOWN WAUKESHA...WATER IS 2 TO 3 FEET DEEP AND COVERING MUCH OF THE BACK YARDS OF 6 OR 7 HOMES IN THE BETHESDA COURT AREA OF WAUKESHA. $$ WIC101-080822- /O.EXT.KMKX.FL.W.0072.080610T1800Z-080611T0000Z/ /BRGW3.1.ER.080610T1800Z.080610T1800Z.080610T1800Z.UU/ 923 PM CDT SAT JUN 07 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT BURLINGTON. * FROM TUESDAY EARLY AFTERNOON UNTIL TUESDAY EVENING. * AT 0815 PM SATURDAY THE STAGE WAS 9.15 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...FLOODWATERS AFFECTS PARTS OF RIVERSIDE PARK IN BURLINGTON. $$ WIC059-080822- /O.EXT.KMKX.FL.W.0065.000000T0000Z-080612T1522Z/ /NMSW3.1.ER.080606T1005Z.080610T0000Z.080612T0922Z.UU/ 923 PM CDT SAT JUN 07 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL THURSDAY MORNING. * AT 0845 PM SATURDAY THE STAGE WAS 10.77 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA. $$ WIC079-080822- /O.CON.KMKX.FL.W.0068.000000T0000Z-000000T0000Z/ /KINW3.1.ER.080608T1200Z.080608T1200Z.000000T0000Z.UU/ 923 PM CDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE KINNICKINNIC RIVER AT MILWAUKEE. * FROM TOMORROW MORNING UNTIL FURTHER NOTICE. * AT 0810 PM SATURDAY THE STAGE WAS 12.67 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET BY TOMORROW MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 16.0 FEET...WATER AFFECTS HOMES ADJACENT TO THE RIVER. $$ WIC079-080822- /O.CON.KMKX.FL.W.0066.000000T0000Z-000000T0000Z/ /WWTW3.2.ER.080607T2329Z.080608T0110Z.000000T0000Z.NO/ 923 PM CDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE MENOMONEE RIVER AT WAUWATOSA. * UNTIL FURTHER NOTICE. * AT 0810 PM SATURDAY THE STAGE WAS 15.64 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 16.8 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND CAUSING FLOODING TO SOME HOMES. A STAGE OF 16.8 FEET IS CONSIDERED TO BE ABOUT A 25 YEAR FLOOD. $$ WIC079-080822- /O.CON.KMKX.FL.W.0067.000000T0000Z-000000T0000Z/ /OAKW3.3.ER.080607T2252Z.080608T0055Z.000000T0000Z.UU/ 923 PM CDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE OAK CREEK AT SOUTH MILWAUKEE. * UNTIL FURTHER NOTICE. * AT 0810 PM SATURDAY THE STAGE WAS 11.46 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.9 FEET...A STAGE OF 8.9 FEET CAN BE CONSIDERED TO BE ABOUT A 10 YEAR FLOOD. $$ WIC079-080822- /O.EXT.KMKX.FL.W.0069.000000T0000Z-080610T0500Z/ /FRKW3.2.ER.080608T0042Z.080608T1200Z.080609T1700Z.UU/ 923 PM CDT SAT JUN 07 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER AT FRANKLIN. * UNTIL LATE MONDAY NIGHT. * AT 0800 PM SATURDAY THE STAGE WAS 8.31 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * AT 9.0 FEET...A STAGE OF 9 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD $$ WIC101-080822- /O.EXT.KMKX.FL.W.0070.080608T0219Z-080610T0255Z/ /RAYW3.3.ER.080608T0039Z.080608T1800Z.080609T1455Z.NR/ 923 PM CDT SAT JUN 07 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL MONDAY EVENING. * AT 0800 PM SATURDAY THE STAGE WAS 9.28 FEET. * MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 10.77 09 PM 06/07 RAYMOND 9.0 7.0 9.28 08 PM 06/07 BURLINGTON 11.0 9.0 9.15 08 PM 06/07 FRANKLIN 8.0 7.0 8.31 08 PM 06/07 MILWAUKEE 16.0 14.0 12.67 08 PM 06/07 WAUKESHA 6.0 5.0 7.40 07 PM 06/07 WAUWATOSA 11.0 8.0 15.64 08 PM 06/07 SOUTH MILWAUKEE 8.0 5.5 11.46 08 PM 06/07 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RAYMOND 9.28 08 PM 06/07 M 11.00 01 PM 06/08 BURLINGTON 9.56 03 PM 06/06 -0.30 11.00 01 PM 06/10 FRANKLIN 8.31 08 PM 06/07 2.30 10.67 07 AM 06/08 NEW MUNSTER 10.84 12 PM 06/07 0.06 11.70 07 PM 06/09 MILWAUKEE 12.84 08 PM 06/07 6.01 ..NOT AVAILABLE.. WAUKESHA 7.40 07 PM 06/07 3.68 ..NOT AVAILABLE.. WAUWATOSA 15.64 08 PM 06/07 12.94 ..NOT AVAILABLE.. SOUTH MILWAUKEE 11.52 08 PM 06/07 M ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.16 NEW MUNSTER: 1 AM-7 AM 0.30 NEW MUNSTER: 7 AM-1 PM 0.30 NEW MUNSTER: 1 PM-7 PM 0.10 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.16 RAYMOND: 1 AM-7 AM 0.30 RAYMOND: 7 AM-1 PM 0.31 RAYMOND: 1 PM-7 PM 0.09 (KINW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILWAUKEE KK RIVER: 7 PM-1 AM 0.23 MILWAUKEE KK RIVER: 1 AM-7 AM 0.38 MILWAUKEE KK RIVER: 7 AM-1 PM 0.38 MILWAUKEE KK RIVER: 1 PM-7 PM 0.15 (FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUKESHA: 7 PM-1 AM 0.19 WAUKESHA: 1 AM-7 AM 0.34 WAUKESHA: 7 AM-1 PM 0.34 WAUKESHA: 1 PM-7 PM 0.11 (BRGW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BURLINGTON: 7 PM-1 AM 0.20 BURLINGTON: 1 AM-7 AM 0.35 BURLINGTON: 7 AM-1 PM 0.34 BURLINGTON: 1 PM-7 PM 0.14 (MEEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUWATOSA: 7 PM-1 AM 0.23 WAUWATOSA: 1 AM-7 AM 0.38 WAUWATOSA: 7 AM-1 PM 0.38 WAUWATOSA: 1 PM-7 PM 0.15 (OAKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) S. MILWAUKEE: 7 PM-1 AM 0.23 S. MILWAUKEE: 1 AM-7 AM 0.38 S. MILWAUKEE: 7 AM-1 PM 0.38 S. MILWAUKEE: 1 PM-7 PM 0.15 (FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FRANKLIN: 7 PM-1 AM 0.19 FRANKLIN: 1 AM-7 AM 0.34 FRANKLIN: 7 AM-1 PM 0.34 FRANKLIN: 1 PM-7 PM 0.11
000 WGUS83 KMKX 090319 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1019 PM CDT SUN JUN 08 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... KINNICKINNIC RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY WIC079-090349- /O.CAN.KMKX.FL.W.0068.000000T0000Z-080609T0319Z/ /KINW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1019 PM CDT SUN JUN 08 2008 THE FLOOD WARNING IS CANCELLED FOR THE KINNICKINNIC RIVER AT MILWAUKEE. * AT 0805 PM SUNDAY THE STAGE WAS 7.96 FEET. * THE RIVER IS RISING RAPIDLY TO FLOOD STAGE. * FLOOD STAGE IS 16.0 FEET. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME MILWAUKEE 16.0 14.0 7.96 08 PM 06/08 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MILWAUKEE 12.74 07 PM 06/07 -4.78 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (KINW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILWAUKEE KK RIVER: 7 PM-1 AM 0.45 MILWAUKEE KK RIVER: 1 AM-7 AM 0.18 MILWAUKEE KK RIVER: 7 AM-1 PM 0.28 MILWAUKEE KK RIVER: 1 PM-7 PM 0.17
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 7, 6:09 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 7, 6:09 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008
.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.
&&
.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/
DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.
SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.
LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.
AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...17Hazardous weather outlook, Jun 7, 5:55 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 555 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-081215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 555 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND. LMZ643>646-081215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 555 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 7, 6:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL OCONOMOWOC 43.11N 88.50W
06/07/2008 M1.75 INCH WAUKESHA WI TRAINED SPOTTER
HAIL LASTED 10 MINUTES. REPORTED ALONG LISBON ROAD.
&&
LAMERSLocal storm report, Jun 7, 6:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD 3 W BROOKFIELD 43.06N 88.18W
06/07/2008 WAUKESHA WI TRAINED SPOTTER
3.5 INCHES OF RAIN SINCE MIDNIGHT. ROADS AND LAWNS ARE
FLOODING. FROM THE TOWN OF BROOKFIELD WEST OF THE CITY OF
BROOKFIELD.
&&
LAMERSLocal storm report, Jun 7, 6:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL BROOKFIELD 43.06N 88.12W
06/07/2008 E0.75 INCH WAUKESHA WI PUBLIC
MOSTLY PEA TO SMALL MARBLE SIZED...BUT A FEW LARGER
STONES TO AROUND DIME OR PENNY SIZE. FLOODING NOW
REPORTED WITH STANDING WATER ON LAWNS.
&&
LAMERSSpecial weather statement, Jun 7, 6:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-080130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 645 PM CDT SAT JUN 7 2008 ...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS SEVERAL CLUSTERS OF STRONG THUNDERSTORMS OVER SOUTHEAST WISCONSIN FROM MILWAUKEE TO WAUKESHA. THESE STORMS HAVE THE POTENTIAL TO PRODUCE TORRENTIAL RAIN. THE STORMS ARE MOVING NORTHEAST AROUND 30 MPH. THE THUNDERSTORMS ARE FORECAST CONTINUE TO PRODUCE HEAVY RAIN IN THE MILWAUKEE...RACINE AND WAUKESHA AREA THIS EVENING. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS APPROACHING SOUTH CENTRAL WISCONSIN FROM THE WEST. THESE STORMS ARE FORECAST TO OVERSPREAD SOUTHERN WISCONSIN LATER THIS EVENING. THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED. TZ
Local storm report, Jun 7, 6:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 SW WEST ALLIS 43.00N 88.04W
06/07/2008 MILWAUKEE WI TRAINED SPOTTER
10 INCH DIAMETER BRANCH DOWN.
&&
LAMERSLocal storm report, Jun 7, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN 3 S WAUKESHA 42.97N 88.24W
06/07/2008 M2.01 INCH WAUKESHA WI TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 39 hr |
| Jun 7, 1:05 PM CDT | Tornado Warning | MKX | Sauk | 40 min |
| Jun 7, 1:23 PM CDT | Tornado Warning | MKX | Columbia, Marquette | 67 min |
| Jun 7, 1:33 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 4 hr |
| Jun 7, 1:45 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Jun 7, 1:58 PM CDT | Flash Flood Warning | MKX | Green Lake | 4 hr |
| Jun 7, 2:30 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 4 hr |
| Jun 7, 2:37 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 53 min |
| Jun 7, 2:45 PM CDT | Tornado Warning | MKX | Columbia, Iowa, Sauk | 60 min |
| Jun 7, 2:48 PM CDT | Tornado Warning | MKX | Dane, Iowa | 57 min |
| Jun 7, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 3:10 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 65 min |
| Jun 7, 3:13 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 6 hr |
| Jun 7, 3:25 PM CDT | Tornado Warning | MKX | Dodge, Washington | 65 min |
| Jun 7, 3:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 4 hr |
| Jun 7, 3:37 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 53 min |
| Jun 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 52 min |
| Jun 7, 4:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 7, 4:05 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 55 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 40 min |
| Jun 7, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 48 min |
| Jun 7, 4:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 41 min |
| Jun 7, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 39 min |
| Jun 7, 4:43 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 4:43 PM CDT | Tornado Warning | MKX | Milwaukee | 62 min |
| Jun 7, 4:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more | 47 min |
| Jun 7, 5:27 PM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 9 hr |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine | 40 min |
| Jun 7, 6:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Jun 7, 6:44 PM CDT | River Flood Warning | MKX | Milwaukee | 21 hr |
| Jun 7, 6:45 PM CDT | River Flood Warning | MKX | Milwaukee | 62 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Milwaukee | 67 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Racine | 5 days |
| Jun 7, 6:57 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Waukesha | 10 days |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Racine | 14 days |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.